| Catalog Number |
20-600 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade iii.
Event or Problem Description
Patient reported "rupture", "pain", "capsular contracture baker grade iii".Patient also reported "auto immune symptoms", "hair falling out" and "toxicity symptoms" that are not device related.Motrin 600 mg was prescribed.This record is for the right side.The device remains implanted.
Event or Problem Description
Patient reported "rupture", "pain", "capsular contracture baker grade iii".Patient also reported "auto immune symptoms", "hair falling out" and "toxicity symptoms" that are not device related.Later healthcare professional reported "capsular contracture baker grade iii" and "implant appears grossly intact", rupture has been removed.Motrin 600 mg was prescribed.This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
The event of rupture is no longer reportable.Information received stated the device was grossly intact.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.